| Catalog Number |
DS4901151 |
| Medical Device Problem Code |
Loosening of Implant Not Related to Bone-Ingrowth (4002)
| Health Effect - Clinical Code |
Inadequate Osseointegration (2646)
| Date of Event |
07/21/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
Patient occcured a loosening at unknown interface.
Additional Manufacturer Narrative
An evaluation of the device cannot be performed as the device was not returned to the manufacturer.Should additional information become available it will be reported in a supplemental report upon completion of the investigation.